# SDR TWAA9809603

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DUIRNG MAINTENANCE CHECK, FOUND LT BULKHEAD OTBD OF LT TRUNNION, 3 INCHES FORWARD, HAD 3 INCH CRACK.  CUT OUT CRACK AND INSTALLED DOUBLER PER SRM 53-05, PAGE 85.  TOTAL CYCLES:  45,640 HOURS.  TOTAL CYCLES:  23,735.  (X)
